# SDR HNAA2017041200116

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 32,988 hours, 28,615 cycles
- System (JASC): 3140 · Central Computers
- Part: Master Switch
- Condition: Dirty
- Location: Nr 1 & 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHECK PFD 2 EICAS MESSAGE ON CLIMB OUT BEFORE 18000FEET. NR 1 CAPTAIN MFD AND NO. 2 F/O PFD WHEN BLANK, NR 2 FMS WHEN BLANK AND COMM NAV WHEN TO DASHES.WHEN PARKED AT GATE.   FOUND NR 2 AVIONIC MASTER SWITCH OUT.   CLEANED AND LUBED THE NR 1 AND 2 AVIONIC MASTER SWITCHES. POWERED AIRCRAFT AND AVIONIC SYSTEMS.   NO DEFECTS. OK FOR SERVICE.
